# SDR SWIA200211525

- Difficulty date: November 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 4,627 hours, 3,588 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Open
- Location: External Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

NOSE ELECTRICAL/COMMUNICATIONS EXTERNAL DOOR WAS NOT SHUT PROPERLY.  RETURNED TO PHX.  SECURED DOOR AND INSPECTED FOR DAMAGE.  NO DAMAGE FOUND.
